Jump to content
Important Survey - Please Participate ×

Falling


[Gr...]

Recommended Posts

I realize I'm 69 years old and on 1.5 K for 2 yrs before the start of my taper, but on good days I'm still active and can walk a mile and a half 3 or 4  times a.week. about a month ago, I was walking out to the car and just fell off the curb. It was nighttime, so I attributed it to that. Today I didn't feel real good but went out for a walk and just fell for no reason at all. Don't know if I blacked out for a second and could this be caused from withdrawal? Should I have a brain scan? Anyway, any comments would be appreciated.
Link to comment
Share on other sites

And btw, I'm not on any other drugs except 60 mg time release Propranolol which is just a beta blocker. Thanks.
Link to comment
Share on other sites

During my taper, I felt consistently dizzy. I know I stumbled a few times and once I lost my balance and fell on some wet, slippery concrete pavers. Ugh. Could it be that this is what's happening to you? Benzos are ototoxic and it stands to reason that they would affect the inner ear. I don't think you need a brain scan as so many others on here experienced dizziness . . . but if it concerns you, maybe give your doc a call. I think this will clear up (it did for me) once you are done with your w/d.

 

Best to you,

 

:smitten:

 

Katz

 

 

Link to comment
Share on other sites

Thanks Katz,

 

I have experienced a lot of dizziness and vertigo since all this began with the kpin! That's probably it, but you know it gets scary through all this with so many different weird symptoms. And of course it's encouraging to hear there are others experiencing some of the same things. ♥️

Link to comment
Share on other sites

Don't discount the effects of beta blockers. I don't know about you, but coupled with the benzo symptoms they make me extremely dizzy, muddled in the head, and off balance. I have done things that, in normal circumstances with a working brain, I would not do. I don't pay attention the way I ought to do if my head was clear. At night, it could be worse. I almost got run over by a car because I wasn't paying attention - was in a drugged-up haze.
Link to comment
Share on other sites

I'm so glad you told me because I didn't think of that as far as the beta blocker having anything to do with it since I've taken it for quite a few years. Actually, it does drop my blood pressure and my pulse down to low sometimes and my doctor wanted me to start coming down a bit from it, but I'm so afraid to change anything right now because of the withdrawal symptoms from the K taper. Thank you Terry.
Link to comment
Share on other sites

×
×
  • Create New...